MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX424T
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection.Visible cuts and cracks at the ends of the catheter.Summary of the investigation results: based on our investigation results, we can determine that the end peritoneal catheter showed signs of non-production-related cuts and cracks.We are unable to explain how the above-mentioned damage occurred.The irregular cutting edge indicates that the catheter was in contact with a sharp object.Testing procedures with catheters under tension to the point of tearing shows only a raw and uneven surface.Prior all shipments of products with catheters a tension test is performed, which was documented in a final documentation.The returned product passed a successfully test.So, we can exclude the presence of a defect at the time of delivery, since the final documentation proves a successfully completed test.We would also like to draw your attention, once again to the "safety measures and contraindications" section of the ifu sent with the product, where it is pointed out that caution should be exercised when using sharp devices while handling the catheters.
 
Event or Problem Description
It was reported that a peritoneal catheter from a progav 2.0 shunt system (#fx424t) broke intraoperatively.No patient complications were reported as a result of the revision procedure.The complained product was sent to the manufacturer for investigation.

Brand Name
PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24303636
Report Number3004721439-2026-00020
Device Sequence Number9678457
Product Code JXG
UDI-Device Identifier04041906136949
UDI-Public(01)04041906136949(11)250828(17)300728(10)20085012
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX424T
Device Catalogue NumberFX424T
Device Lot Number20085012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown